# SDR AALA202507281834

- Difficulty date: July 27, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 73,009 hours, 34,510 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SEAT-MOUNTED EMERGENCY LIGHTS AT SEAT 24ABC AND 25ABC DO NOT COME ON WHILE DOING EMERGENCY LIGHTS TEST ON PS CHECK. MAINTENANCE FOUND TWO BROKEN WIRES ON SIDEWALL MOUNTED ELECTRICAL CONNECTOR BETWEEN SEATS 24ABC AND 25ABC. CRIMPED CONTACT PINS AND REPLACED ELECTRICAL CONNECTOR IAW ESPM 20-44-11.
